iCliniq logo

Ask a Doctor Online Now

HomeAnswersNeurologystressI have anxiety, breathing difficulty, and dizziness. Why?

What causes anxiety, breathing difficulty, and dizziness?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Nithila. A

Published At June 2, 2019
Reviewed AtApril 24, 2024

Patient's Query

Hello doctor,

I am a 38-year-old female. I have anxiety, stress, breathing difficulty, dizziness, and, loose stools. Also, I am not able to eat. Currently, I am not under any medication. But a few years back, I had a medicine called Typlin C. Kindly help.

Answered by Dr. Aida Abaz Quka

Hello,

Welcome to icliniq.com.

Your symptoms could be related to a panic disorder. For this reason, I would recommend consulting with a psychologist or psychiatrist. Starting Typlin C again or another type of antidepressant (SSRI) may be necessary. I would also recommend checking thyroid hormone levels for possible thyroid gland dysfunction. In the meantime, I recommend avoiding coffee intake and start practicing yoga and meditation. Recreational sports can help too. I remain at your disposal for any further questions whenever you need.

Patient's Query

Thank you doctor,

Can you please prescribe equivalent medicine for Typlin C which I can buy in my place that makes comfortable.

Answered by Dr. Aida Abaz Quka

Hello,

Welcome back to icliniq.com.

I would recommend taking Elavil 25 mg (Amitriptyline). It is recommended starting with half a tablet at bedtime for a week and increase after a week to a pill at night. You can increase the dose further after a month. In the meantime, in the first month, as Elavil shows its effects, I would recommend taking Xanax 0.25 mg (Alprazolam) three times daily, to help against anxiety. I hope you will find this answer helpful. If you have any other questions, please do not hesitate to ask me again at any time.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Aida Abaz Quka
Dr. Aida Abaz Quka

Neurology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

stressanxiety

Ask your health query to a doctor online

Neurology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy